PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Hilbert-type inequalities for Hilbert space operators

Mario Krnic

Abstract


In this paper we establish a general form of the Hilbert inequality for positive invertible operators on a Hilbert space. Special emphasis is given to such inequalities with homogeneous kernels. In some general cases the best possible constant factors are also derived. Finally, we obtain the improvement of previously deduced results, based on the application of the Hermite-Hadamard inequality.

Keywords: Hilbert operator inequality, Holder operator inequality, Hermite-Hadamard inequality, Hilbert space, positive operator, geometric mean, homogeneous kernel, Beta function

Quaestiones Mathematicae 36(2013), 209-223



http://dx.doi.org/10.2989/16073606.2013.801148
AJOL African Journals Online